Saker, Samir and Alzabut, J.O. and Mukheimer, A. (2010) On the oscillatory behavior for a certain class of third order nonlinear delay difference equations. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (67). pp. 1-16. ISSN 1417-3875
|
Text
p527.pdf Download (185kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p527.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:32 |
Last Modified: | 21 Mar 2015 10:32 |
URI: | http://real.mtak.hu/id/eprint/23158 |
Actions (login required)
![]() |
Edit Item |